# SDR 2004UALA01220

- Difficulty date: December 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 38,980 hours, 13,604 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT STA 1320 NEAR STR 26L AT INBOARD FLANGE. REPAIRED FRAME WITH INNER NESTED J-ANGLE.
